MAUDE Adverse Event Report: MINERVA SURGICAL, INC. HYDRO THERMABLATOR ENDOMETRIAL ABLATION SYSTEM; THERMAL ENDOMETRIAL ABLATION DEVICE

MINERVA SURGICAL, INC. HYDRO THERMABLATOR ENDOMETRIAL ABLATION SYSTEM; THERMAL ENDOMETRIAL ABLATION DEVICE
Model Number M006580210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number of the procedure set was not provided, therefore a device history record review could not be performed.The procedure set was disposed of after the procedure.Physical product examination is not possible.The warnings section of the genesys hta dfu states: do not place the procedure sheath tubing over patient's leg or in contact with any part of the user's or patient's anatomy, as the tubing carries hot fluid and contact could result in thermal injury.The temperature of the tubing could be up to 55c.
 
Event or Problem Description
Doctor reported that an hta procedure was performed in an approximately (b)(6) patient suffering from aub.The patient was also suffering from diabetes and epilepsy.No alarms or leaks were present; however the procedure sheath tubing was in contact with the patient's buttock during the ablation cycle.Upon completion of the procedure, doctor noticed a quarter size area of unintended thermal effect on the area of contact between the buttock and the procedure sheath tubing, which was treated with silvadene cream.Patient was discharged.

Brand Name
HYDRO THERMABLATOR ENDOMETRIAL ABLATION SYSTEM
Common Device Name
THERMAL ENDOMETRIAL ABLATION DEVICE
Manufacturer (Section D)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
MDR Report Key12478592
Report Number3011011193-2021-00017
Device Sequence Number3892012
Product Code MNB
UDI-Device Identifier08714729809456
UDI-Public08714729809456
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM006580210
Device Catalogue NumberM006580210
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR